# SDR AALA202302074016

- Difficulty date: February 4, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 63,945 hours, 29,382 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-65-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
